# SDR SWAA2019112098977

- Difficulty date: October 16, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 112A440212
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS ON STRAP LOCATED OUTBOARD FIXED LEADING EDGE FRONT SPAR LOWER CHORD FROM SS 64.0 TO SS 66.0 AND WSTA 278.50 TO WSTA 302.50 AT R/H WING. / REPAIRED STRAP IAW EA.
